# SDR C2XA11IA109

- Difficulty date: June 10, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 24,426 hours, 18,510 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L021100
- Part serial: 150
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE THE CREW REPORTED THAT THE AUTO-PRESSURIZATION FAILED AND DECLARED AN EMERGENCY.  DIVERTING TO AEX WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE OUTFLOW VALVE, PERFORMED OPERATIONAL CHECKS AND CLEARED THE DISCREPANCY.
